Multiple mixing for adele groups and rational points

Alexander Gorodnik, Ramin Takloo-Bighash, Yuri Tschinkel

Research output: Contribution to journalArticle

Abstract

We prove an asymptotic formula for the number of rational points of bounded height on projective equivariant compactifications of [InlineEquation not available: see fulltext.], where H is a connected simple algebraic group embedded diagonally into (Formula presented.).

Original languageEnglish (US)
Pages (from-to)441-461
Number of pages21
JournalEuropean Journal of Mathematics
Volume1
Issue number3
DOIs
StatePublished - Sep 1 2015

Keywords

  • Counting
  • Heights
  • Mixing
  • Rational points

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Multiple mixing for adele groups and rational points'. Together they form a unique fingerprint.

  • Cite this